Interpolation of operators and Coxeter groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1986), pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_7_a13,
author = {V. G. Zobina},
title = {Interpolation of operators and {Coxeter} groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--82},
year = {1986},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_7_a13/}
}
V. G. Zobina. Interpolation of operators and Coxeter groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1986), pp. 80-82. http://geodesic.mathdoc.fr/item/IVM_1986_7_a13/